Bulletin of the American Mathematical Society

The product of a normal space and a metric space need not be normal

E. Michael

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 69, Number 3 (1963), 375-376.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525263

Mathematical Reviews number (MathSciNet)
MR0152985

Zentralblatt MATH identifier
0114.38904

Citation

Michael, E. The product of a normal space and a metric space need not be normal. Bull. Amer. Math. Soc. 69 (1963), no. 3, 375--376. https://projecteuclid.org/euclid.bams/1183525263.


Export citation

References

  • 1. C. Kuratowski, Topologie. I, 4th ed., Monografie Matematyczne, vol. 20, Państwowe Wydawnictwo Naukowe, Warsaw, 1958.
  • 2. E. Michael, A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831-838.